It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Xenadrine!!!

Re: Xenadrine!!!

[ Back to Messages ]

Message

Posted by aloha on September 20, 2000 at 13:29:48:

In Reply to: Re: Xenadrine!!! posted by alicia on August 04, 2000 at 01:55:29:

aloha from hawaii! have tried xenadrine for two weeks and have found it to decrease my appetite tremendously. i do, though, workout every morning, no more than an hour. actually, what i've found most productive is eating a high protein, low complex carb meal..but always both..don't starve yourself...a little food, especially if a healthy meal, goes a long way for your body. you will not find yourself hungry , yet at the same time you will know your body is recieving some form of nourishment. Also i recommend you take some form of vitamin supplement to assist you with the nutrients your body loses (with the cut of appetite while taking Xenadrine.) Take Xenadrine at least half an hour before working out or a meal. It will boost your energy amazingly well. When first taking Xenadrine, i recommend you gradually start with one pill,twice a day, letting your body grow accoustomed to the potent herbs and minerals in this pill.
I will stress exercise and nutrition...not eating, not exercising with or without Xenadrine is harmful not only to your body, but will take a toll on your spirit as well...will drain you...Be smart when taking this pill. it works if you work with it.. :) I wish everyone luck and will keep you posted.

: I just started taking Xenadrine today and it's a good thing that I ate breakfast because I didn't have an appetite. It's so important to eat a balanced diet while taking this, so that your body doesn't go into starvation mode. I've dieted all of my life, but am curious to see what the results of this will be!

: alicia


:
: : : : : I'm guilty of that too! heehee.
: : : : : But I'm amazed that I'm not in the least bit hungry. I mean, I ate a banana a little while ago..not because I was hungry, but I thought I should eat something.

: : : : : How long have you been taking it? any weight loss?? if so, how much??

: : : : : Oh, I've noticed that my mouth gets dry too...I"ve been drinking water like there's no tomorrow. Did this happen to you too??

: : : : :
: : : : : : : Well, I started taking Zenadrine 2 days ago..and I havent eaten anything since. I have absolutely no appetite. Well, I had 2 crackers last night..but wasn't really hungry.

: : : : : : : I've only been taking one capsule in the AM and one in mid afternoon.

: : : : : : : So far, no side effects (whew!). Well, maybe a little sleeplessness, but that's about it.

: : : : : :
: : : : : : I have started it too & it is controlling my appetite. Make sure you eat the required amount of
: : : : : : calories required for weight loss, because your body is going to think it is starving itself
: : : : : : & will burn off muscles, instead of fat.
: : : : : : I am guilty of not exercising the way I should.

: : : :
: : : : How much does this cost and does GNC sell it?

: : : It's $39.99 in GNC (120 caps)

: : i have been taking it for a week and a half and i am up to 2 pills twice a day as the bottle says. i get very hiper and my heart beat increases as it kicks in. i am a little scared. does anyone thinks thats normal or should i stop taking it?
: : about loosing the appetite -- its true, i have been eating almost nothing (dinner only-if that).





Follow Ups




All times are GMT -7. The time now is 03:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!